Taking remeron (mirtazapine) 7.5 and stopped abruptly what withdrawal symptoms can I expect?

Discontinuation. Although symptoms of serotonin discontinuation syndrome are possible, most patients do not experience such symptoms. The dose of Remeron (mirtazapine) you report is low, and the half-life of Remeron (mirtazapine) is long, decreasing the likelihood of these symptoms. I agree that the safest course is to coordinate any discontuation with your doctor.
Consult. Please consult with your prescribing physician so you can collaborate on when to start or stop medications. Your symptoms and side effects should be evaluated at an office visit.

Related Questions

I wanna change my remeron (mirtazapine) I've been taking it three years would it be hard to change like withdrawal symptoms? All I've done is gained weight

DC Remeron (mirtazapine) It is possible to change psychotropic medications. A psychiatrist can instruct you on how to go about changing your medication. They will methodically ween you off by having you take smaller amounts gradually over time. In many cases, the new medication can be introduced before the old one is totally out of your system. Read more...

Are there any withdrawal symptoms to be concerned about after 6 days on mirtazapine of 15mg 3 days then 30mg 3 days and then not taking at all?

Mirtazapine. It's very unlikely as you have only been on the medication for 6 days. If your are on Anti Anxiety medication that should be discontinue otherwise Remeron (mirtazapine) should be tapered off slowly. . Read more...

I barely had any withdrawal symptoms from any med I ever took, however I've read/heard horror stories about Mirtazapine's wd symptoms. Should I worry?

No likely worry but. There is no likely worry about coming off mirtazapine. Preferable to do it with the collaboration of the physician who prescribed. You do not say what dose. I encourage not stopping suddenly, taper off reducing the dose every 10-14 days. If prescribed for depression watch for recurring signs which you had when it was started. Some people have difficulty stopping but not typical withdrawal. Read more...